Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Density problems involving $ p\sb{r}(n)$


Author: Patrick J. Costello
Journal: Math. Comp. 38 (1982), 633-637
MSC: Primary 10A45
MathSciNet review: 645678
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Lower bounds on the density of zeros of $ {p_r}(n)$ are provided for certain values of r.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A45

Retrieve articles in all journals with MSC: 10A45


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1982-0645678-X
Article copyright: © Copyright 1982 American Mathematical Society